Almost self-projective semimodules
*Khitam S. H. AljeboryCorresponding authorkhitam.hamza.pure249@student.uobabylon.edu.iqDepartment of MathematicsCollege of Education for Pure SciencesBabylon UniversityIraqView full profile → , Assad M. A. Alhossainiasaad hosain@itnet.uobabylon.edu.iqDepartment of MathematicsCollege of Education for Pure SciencesBabylon UniversityIraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 04 Oct 2022
- Published Online:
- 30 Oct 2023
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-1675
- Pages:
- 1857–1864
Abstract
Keywords
Subject Classifications
References
[1] Harada M. and Tozaki A., “Almost M-Projectives and Nakayama rings”, J. Algebra, vo.122, no. 2, pp. 447-474 (1989).
[2] Baba Y. and Harada M., “On almost M-projectives and almost M- injectives”, Tsukuba J. Math, vol. 14,no. 1, pp.53-69 (1990).
[3] Amouzegar T., “On two Generalizations of semi-projective modules: SGQ-projective and \pi-semi-Projective”, Journal of Algebra and Related Topics, vol. 4, no. 2, , pp. 19-29 (2016).
[4] Orhan N., “On Almost Projective Modules”, axioms MDPI, vol. 10, no, 1 (2021).
[5] Huda M. Althani, “Projective semimodules”, African J. of Mathematics and Computer Sceince, vol.4, no. 9, pp. 249-299 (2011).
[6] Huda M. Althani, “Characterization of Projective and k-Projective Semimodules”, IJMMS, vol.32, no. 7, pp.439-448 (2002).
[7] Muna M. and Asaad M., “Supplemented and \pi-projective Semimodules”, Iraqi Journal of Science, vol. 61, no. 6, pp. 1479-1487 (2020).
[8] Khitam S. and Asaad M., “Almost Projective Semimodules”, Baghdad Sci. J. (2023).
[9] Tsiba JR, “On generators and Projective Semimodules”, Int. J Algebr., vol. 4, no. 24, pp. 1153-1167 (2010).
[10] Khitam S. and Asaad M., “ Principally Quasi-Injective Semimodules”, Baghdad Sci. J., vol. 16, no. 4 (2019).
[11] Zainab A. and Asaad M., “On P- duo Semimodules”, J. of Babylon, Pure and Applied Science, vol. 26, no. 4, 2018.
[12] Reza E. A., Shahabaddin E. A. and Sattar M., “public key cryptography using semigroup actions and semirings” J. of Discrete Math. Sci. and Cryp., vol. 11, no. 4 (2003).
[13] Yaqoub A., Muhammad A. and Liaqat A., “On Utumis quotients and extended centroid of weakly right cancellative semirings” J. of Discrete Math. Sci. and Cryp., vol. 23, no. 6 (2020).




